# SDR COMA0010302

- Difficulty date: July 19, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,808 hours, 21,660 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: ATG120TR
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF TRIM AURAL WARNING.  REPLACED ELEVATOR TRIM TAB PROXIMITY SENSOR.
